# SDR UIEA2023021100106

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 55,063 hours, 30,288 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXTERNAL FUSELAGE AT BS 188, WL 194 LEFT SIDE SKIN FASTENER WITH DOUBLE HOLE(<TABLE STYLE="WIDTH: 775PX;" BORDER="0" WIDTH="639" CELLSPACING="0" CELLPADDING="0"> / <TBODY> / <TR> / <TD CLASS="XL65" STYLE="HEIGHT: 15PT; WIDTH: 775PX;" HEIGHT="20">PERFORM REPAIR AT SECTION 41, FUSELAGE BS 188, WL194, L/H SIDE SKIN AND FRAME OUTER CHORD DOUBLE HOLE REPAIR I/A/W COOPESA EO COO-EO-2023-17100-R00 DATED 07/FEB/2023 APPROVED AND DOCUMENTED ON FAA FORM 8110-3 </TD> / </TR> / </TBODY> / </TABLE>)
